MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS HO 20X160MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS HO 20X160MM; PROSTHESIS, HIP
Catalog Number 51-104200
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the product has been returned to zimmer biomet for further investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the scrub tech noticed black residue inside the stem packaging.The stem was never opened or removed from the package ¿ only the outer box was opened.A new stem was available to complete the case successfully.No patient harm or impact.No additional information available for the reported event.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h6.Visual evaluation confirmed there is debris inside the sterile packaging which is visually consistent with the appearance of porous coating.Visual evaluation found the root cause of the reported event to be attributed to transit damage.As no patient or user harm was reported or occurred, the severity level of the reported event is assigned a severity 1 as defined in gbl03000.A device history review is not required for not reportable, severity 1 events as outlined in gblw04003.Complaints are monitored through monthly complaint trending to identify possible adverse trends.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
TPRLC 133 T1 PPS HO 20X160MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24199342
Report Number0001825034-2026-00240
Device Sequence Number18594292
Product Code KWA
UDI-Device Identifier00880304499270
UDI-Public(01)00880304499270(17)270405(10)6022925
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-104200
Device Lot Number6022925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale